MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER
Model Number 862442
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they did not hear an alarm sound for that value they were seeing for the spo2.Expected an alarm to sound for desaturation value before 70.It is unknown if the device was in use at time of event, and there was no adverse event reported.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
Philips reached out for more information regarding this case; however, the customer responded through the key market (km) that they were no longer interested in pursuing the investigation any further.The philips technical consultant (tc) had been onsite and tested the unit using the customer's own simulation equipment.Neither the customer nor the philips tc could replicate the issue, and the attached module passes functional checks and alarms as intended.The customer indicated they saw this issue as resolved.The customer indicated they saw this issue as resolved.The device remains at the customer site.
 
Event or Problem Description
Philips received a complaint on the intellivue multi measurement server indicating the customer expected an alarm to sound for desaturation value before 70.The nurse in charge of the baby did not hear an alarm sound for the spo2 value witnessed.The device was in use monitoring a patient at the time of the event, there was no patient harm.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER
Common Device Name
INTELLIVUE MULTI MEASUREMENT SERVER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18032408
Report Number9610816-2023-00555
Device Sequence Number17883083
Product Code MHX
UDI-Device Identifier00884838000254
UDI-Public00884838000254
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number862442
Device Catalogue Number862442
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown